Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19788
Title: Nonlinear solitary wave in the ionospheric E-Region - Comment
Authors: Robinson, TR
First Published: 1-Sep-1997
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: JOURNAL OF ATMOSPHERIC AND SOLAR-TERRESTRIAL PHYSICS, 1997, 59 (14), pp. 1713-1713
DOI Link: 10.1016/S1364-6826(97)00016-3
ISSN: 1364-6826
Links: http://hdl.handle.net/2381/19788
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.